# SDR ASOA20131212217

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 31,693 hours, 17,567 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Component: Smoke Detector
- Component part number: 47359713
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A CARGO SMOKE INDICATION IN FLIGHT.  LANDED WITHOUT INCIDENT,  MAINTENANCE INSPECTED AND CLEANED FWD CARGO BAY SMOKE DETECTOR CONNECTOR, OPS TESTED WITH NO DEFECTS, AIRCRAFT APPROVED FOR RETURN TO SERVICE.
